# SDR C2XA00CL044

- Difficulty date: May 11, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 365550039
- Condition: Failed
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3377 - THE CREW REPORTED THE SMELL OF SMOKE AND UNUSUAL VIBRATION NOTED AFTER LANDING.  THE CREW TURNED OFF THE MODE CONTROLLER AND THE SMELL OF SMOKE AND THE VIBRATION STOPPED.  MAINTENANCE INSPECTED AND FOUND THE VCM COMPRESSOR FROZEN.  THE AIRCRAFT WAS RELEASED IAW MEL 21-1.  MAINTENANCE REPLACED THE VCM COMPRESSOR IAW 1900D MAINTENANCE MANUAL 21-52-02.  THE FUNCTIONAL CHECKS WERE GOOD AND THE MEL WAS REMOVED ON 5/26/00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
